# SDR P5CA9800933

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT SIDE COWL 7TH FRAME FROM FRONT HAS SEGMENT OF REINFORCING PLATE MISSING AT THE UPPER MOST ENT.  PLATE REPLACED IAW SRM 51-10-01.
